# SDR FDEA202204030824

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW #5 SLAT INBD T/E LWR SURFACE IS GOUGED. REPAIRED GOUGE ON L/W #5 SLAT T/E LOWER SURFACE WITH 250 DEGREE CORE AND   DOUBLER REPAIR IAW B767 SRM 57-43-02-2RFIG 201 REPAIR 1 SHEET 1, 51-70-10-2R, 57-43-01-  0I, 51-20-05 AND B767 AMM 51-21-01/701, B767 NDTM PART 1 51-05-01.
